# SDR AALA202301234026

- Difficulty date: January 8, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 25,518 hours, 12,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Inoperative
- Location: Seat Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN CEILING EMERGENCY LIGHT 205WL AT SEAT ROW 23 IS INOPERATIVE. MAINTENANCE REPLACED LIGHT ASSEMBLY 205WL PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
